# SDR DL72S991532

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545801
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND IN THE SKIN AT THE AFT EDGE OF THE C2 DOOR CUOUT AT BS 990, LOCATED AT S24R.  THE DAMAGE WAS IN THE SKIN, DOUBLER, TRIPLER AND BEAR STRAP.  REWORKED PER ERA 333326-14, REV A.
